Jump to content
Sclero Forums

Help, Very Dry Skin

Recommended Posts



Hi, I am new to this board and look forward to helping others and talking with so many people. I have had scleroderma since 1993, ( the best we can tell). I am having problem with tangeletasias....I have had them for years. They are everywhere on my face and entire body. However, recenlty the ones on my face seem to be grouping together and forming a dry ...very dry patch. I have tried all the over the counter creams and can't seem to find releif. Any suggestions on what is a good moisturizer? Thanks so very much in advance.

Share this post

Link to post
Share on other sites

Hi Carol,


Welcome to the forums! I am so glad you found us and have posted your first message, just sorry it is because of your diagnosis of scleroderma and your problems with the telangieactasia. Here is a link from our Sclero A to Z website on dry skin that might be helpful to you. You will find information there about treatment and moisturizers. I hope it is helpful


Again, welcome!


Warm wishes,


Share this post

Link to post
Share on other sites


Welcome to the board! It's very encouraging for all of us when an "old timer" joins us. I'm sorry that you have sclero at all, but look forward to hearing about your experiences.


Heidi provided a great link for dry skin. I use an OTC oatmeal based product that seems to work. By skin is still somewhat dry, but at least the itching has subsided. Of course, washing my hands 20,000 times a day makes them pretty much hopeless, but I do my best. I hope you find something that works for you.


Big Hugs,

Janey Willis

ISN Support Specialist

(Retired) ISN Assistant Webmaster

(Retired) ISN News Director

(Retired) ISN Technical Writer for Training Manuals

International Scleroderma Network (ISN)

Share this post

Link to post
Share on other sites

Hi Carol,


Years ago I went to a dermatologist about patches like that on my jawline, and he gave me a cream that contained urea, and although you need a prescription for those creams, they work! For immediate relief until you can get to a doctor or find an OTC cream to help, my doctor allowed me to use an oral anesthetic for smaller areas. If you have patches larger than your fist, all the "caine" type meds can cause constipation, and you might have to slather on a larger amount than recommended. Hope this helps!


Best wishes,


Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now